# SDR DALA2024122311916

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CHAFING EXTERNAL SKIN AT FRAME 34 BTW STR 43 LH AND RH AT LOWER FUSELAGE. CORRECTIVE ACTION: AS PER TOPP 50-30-15 THE BLOCKS WAS FILLED OUT CORRECTLY ON ORNRC.EVALUATED REWORKED ON EXTERNAL SKIN LOC.FR34 AND STR43LH LOWER FUSELAGE AND FOUND WITHIN LIMITS AS PER A319 SRM 53-21-11-283-018. (0722285)
